# SDR LR7A2010103100143

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK RELATED TO NR'S 2148 & 2149 FOUND BELLY SKIN WITH MULTIPLE SECTIONS OF PITTING AND EXFOLIATION CORROSION AS WELL AS MULITPLE PATCHES EXISTING AT FS 577 TO FS 617, BL 61L TO BL 61R DURING LOWER CAP REMOVAL FOR REPLACEMENT.  REPLACED SKIN IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70.
